Advertisement

Lower semicontinuity and lower closure theorems without seminormality conditions

  • 26 Accesses

  • 38 Citations

References

  1. [1]

    L. Cesari,Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints, I and II, Trans. Am. Math. Soc.,124 (1966), pp. 369–412, pp. 413–430.

  2. [2]

    L. Cesari,Closure theorems for orientor fields and weak convergence, Arch. Ratl. Mech. Anal. (to appear).

  3. [3]

    L. Cesari,Problems of Optimization (to appear).

  4. [4]

    L. Cesari,Seminormality and upper semicontinuity in optimal control, Journal Optimization Theory Appl.,6 (1970), pp. 114–137.

  5. [5]

    L. Cesari - M. B. Suryanarayana,Closure theorems without seminormality conditions, Journal Optimization Theory Appl. (to appear).

  6. [6]

    P. Kaiser,Seminormality properties of convex sets (to appear).

  7. [7]

    C. B. Morrey,Multiple Integrals in the Calculus of Variations, Springer-Verlag, 1966.

  8. [8]

    H. Neumann,Ein Existenzatz für nichtlineare Steuerungsprobleme, Z. Wahrscheinlichkeitstheorie verw. Geb.,19 (1971), pp. 172–179.

Download references

Author information

Additional information

A BeniaminoSegre nel suo 70-mo compleanno.

This research was partially supported by AFOSR Research Project 71-2122 at the University of Michigan.

Entrata in Redazione il 20 marzo 1973.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Cesari, L. Lower semicontinuity and lower closure theorems without seminormality conditions. Annali di Matematica 98, 381–397 (1974). https://doi.org/10.1007/BF02414036

Download citation

Keywords

  • Lower Semicontinuity
  • Lower Closure
  • Closure Theorem
  • Lower Closure Theorem
  • Seminormality Condition